Alert archive / Louisiana / Small Craft Advisories in 2012

Small Craft Advisory 22, NWS Lake Charles, LA

March 19, 2012

NWS Lake Charles, LA issued this small craft advisory at Mar 19, 2012, 5:31 PM CDT. It took effect at Mar 20, 2012, 7:00 AM CDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Mar 19, 2012, 5:31 PM CDT (22:31 UTC)
In effect from
Mar 20, 2012, 7:00 AM CDT
Expired
Mar 21, 2012, 1:00 PM CDT
In force
30 hr
Issued by
NWS Lake Charles, LA

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WHUS74 KLCH 192231
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
531 PM CDT MON MAR 19 2012

...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT
APPROACHES FROM THE WEST...

.THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT
LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT
WINDS AND SEAS WILL BE ON THE INCREASE.

GMZ435-200500-
/O.NEW.KLCH.SC.Y.0022.120320T1200Z-120321T1200Z/
VERMILION BAY-
531 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 AM TUESDAY TO 7 AM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ452-455-475-200500-
/O.EXB.KLCH.SC.Y.0021.000000T0000Z-120321T1200Z/
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
531 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY
  HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-470-472-200500-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T1200Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
531 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-200500-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0000Z/
SABINE LAKE-CALCASIEU LAKE-
531 PM CDT MON MAR 19 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT TUESDAY.

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
4 follow-up statements
564 
WHUS74 KLCH 200903
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
403 AM CDT TUE MAR 20 2012

...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT
APPROACHES FROM THE WEST...

.THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT
LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT
WINDS AND SEAS WILL BE ON THE INCREASE.

GMZ450-452-455-470-472-475-201715-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
403 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY 
  HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-201715-
/O.EXT.KLCH.SC.Y.0022.120320T1200Z-120321T1800Z/
VERMILION BAY-
403 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
1 PM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM THIS MORNING
TO 1 PM CDT WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ430-432-201715-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T0000Z/
SABINE LAKE-CALCASIEU LAKE-
403 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
265 
WHUS74 KLCH 201534
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1034 AM CDT TUE MAR 20 2012

...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT
APPROACHES FROM THE WEST...

.THE PRESSURE GRADIENT WILL INCREASE AHEAD OF A COLD FRONT THAT
LOOKS TO MOVE INTO THE COASTAL WATERS ON WEDNESDAY. AS A RESULT
WINDS AND SEAS WILL BE ON THE INCREASE.

GMZ430-432-210300-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0500Z/
SABINE LAKE-CALCASIEU LAKE-
1034 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-210300-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
1034 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY 
  HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-210300-
/O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/
VERMILION BAY-
1034 AM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

SWEENEY
385 
WHUS74 KLCH 210155
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
855 PM CDT TUE MAR 20 2012

...WINDS AND SEAS TO INCREASE THROUGH WEDNESDAY AS A COLD FRONT
MOVES THROUGH THE AREA...

.THE PRESSURE GRADIENT WILL REMAIN TIGHT TONIGHT WITH WINDS AND
SEAS REMAINING ELEVATED.

GMZ430-432-210600-
/O.EXT.KLCH.SC.Y.0021.000000T0000Z-120321T0600Z/
SABINE LAKE-CALCASIEU LAKE-
855 PM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 AM CDT
WEDNESDAY. 

* WINDS AND SEAS: SOUTHEAST WINDS UP TO 20 TO 25 KNOTS WITH 
  LOCALLY HIGHER GUSTS. SEAS 3 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ450-452-455-470-472-475-211200-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
855 PM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS WITH LOCALLY 
  HIGHER GUSTS. ROUGH SEAS 4 TO 10 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-211200-
/O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/
VERMILION BAY-
855 PM CDT TUE MAR 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
WEDNESDAY...

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
144 
WHUS74 KLCH 210916
MWWLCH

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LAKE CHARLES LA
416 AM CDT WED MAR 21 2012

...WINDS AND SEAS TO INCREASE AS A COLD FRONT MOVES THROUGH THE
AREA...

.THE PRESSURE GRADIENT WILL REMAIN TIGHT TONIGHT WITH WINDS AND
SEAS REMAINING ELEVATED.

GMZ450-452-455-470-472-475-211800-
/O.CON.KLCH.SC.Y.0021.000000T0000Z-120321T1800Z/
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
416 AM CDT WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 30 KNOTS BECOMING
  NORTHWEST. SEAS 4 FEET NEAR SHORE TO 9 FEET OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ435-211800-
/O.CON.KLCH.SC.Y.0022.000000T0000Z-120321T1800Z/
VERMILION BAY-
416 AM CDT WED MAR 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. 

* WINDS AND SEAS: SOUTHEAST WINDS 20 TO 25 KNOTS WITH LOCALLY 
  HIGHER GUSTS. SEAS 2 TO 4 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Mar 19, 4:56 PM CDT, 35 minutes earlier.

Area forecast discussion, Mar 19, 4:56 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
456 PM CDT MON MAR 19 2012

.SYNOPSIS...A DEEP WESTERN STORM SYSTEM WILL BE MOVING SLOWLY
EASTWARD OVER THE NEXT SEVERAL DAYS. A CUTOFF LOW OVER THE
SOUTHERN PLAINS WILL DRAW GULF MOISTURE AND HEAVY RAINS INTO THE
AREA TUESDAY THROUGH WEDNESDAY. FLOODING IS EXPECTED WITH THIS
SYSTEM.

&&

.DISCUSSION...SHOWERS WILL MOVE INTO WESTERN PORTIONS OF OUR AREA
TONIGHT ASSOCIATED WITH A LEAD SHORT WAVE. RAINFALL ON TUESDAY
WILL BE ENHANCED BY SPEED CONVERGENCE OF STRONG SOUTHEAST WINDS
OFF THE GULF DRAWN BY A SURFACE LOW OVER NORTHEAST TEXAS. TWO OR
MORE INCHES OF RAIN SHOULD BE SEEN IN SOUTHEAST TEXAS AND WESTERN
LOUISIANA ON TUESDAY. FORECAST PRECIP WATER OF OVER 1.5 INCHES
WILL MAKE FOR EFFECIENT RAIN PRODUCING HEAVY THUNDERSTORMS MOVING
IN FROM EAST TEXAS. A COLD POOL ALOFT WILL CREATE ADDED
INSTABILITY AND LIFT DURNING THE DAY. THIS HEAVY RAIN EVENT WILL
CONTINUE TUESDAY NIGHT INTO WEDNESDAY AS THE PACIFIC COLD FRONT
MOVES THROUGH. SEVERE THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY DUE
TO MUCH OF THE AREA BEING UNDER THE RIGHT REAR QUAD OR ENTRANCE
REGION OF THE SUBTROPICAL JET. HEAVY RAINS LOOK TO TAPER OFF
WEDNESDAY NIGHT ASSUMING CURRENT PROJECTIONS ON THE MOVEMENT OF
THE UPPER LEVEL LOW. THERE COULD EVEN BE A DRY PUNCH TO ASSIST IN
ENDING THE PRECIP AT THAT TIME.

.SHORT TERM...A WIND ADVISORY WILL EXTEND THROUGH TONIGHT OVER
SOUTHEAST TEXAS AND WILL LIKELY BE NEEDED FOR THE ENTIRE AREA ON WEDNESDAY.

&&

.LONG TERM...THE ASSOCIATED TRAILING PACIFIC FRONTAL BOUNDARY IS
EXPECTED TO STALL NEAR THE AREA LATER THIS WEEK SO WILL KEEP
MENTION OF PRECIP INTO THIS WEEKEND.

&&

.MARINE...WINDS WILL BE REACHING ADVISORY CRITERIA OVER THE
REMAINDER OF THE COASTAL ZONES TONIGHT AND WILL EXTEND THROUGH
WEDNESDAY NIGHT FOR STRONG SOUTHEAST WINDS AND BUILDING SEAS.
THIS ADVISORY WILL LIKELY BE EXTENDED.

&&

.HYDROLOGY...TOTAL RAIN EVENT IN THE 6 TO 8 INCH RANGE WITH A FEW
LOCATIONS ISOLATED HIGHER.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  70  77  66  70  56 /  20  80  80  70  60
KBPT  71  76  61  69  55 /  20  80  80  70  30
KAEX  66  78  65  72  58 /  10  60  70  70  60
KLFT  70  81  69  74  61 /  10  50  50  70  60

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: ACADIA...ALLEN...BEAUREGARD...
     CALCASIEU...EAST CAMERON...EVANGELINE...JEFFERSON DAVIS...
     RAPIDES...VERMILION...VERNON...WEST CAMERON.

     COASTAL FLOOD ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: CALCASIEU...EAST CAMERON...IBERIA...ST.
     MARY...VERMILION...WEST CAMERON.

TX...FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
     FOR THE FOLLOWING ZONES: HARDIN...JEFFERSON...NORTHERN
     JASPER...NORTHERN NEWTON...ORANGE...SOUTHERN JASPER...
     SOUTHERN NEWTON...TYLER.

     COASTAL FLOOD ADVISORY FROM 7 AM TO 7 PM CDT TUESDAY FOR THE
     FOLLOWING ZONES: JEFFERSON...ORANGE.

     WIND ADVISORY UNTIL 7 PM CDT TUESDAY FOR THE FOLLOWING ZONES:
     HARDIN...JEFFERSON...ORANGE...SOUTHERN JASPER...SOUTHERN
     NEWTON.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
     ZONES: COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT
     20 NM...COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA
     OUT 20 NM...COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM...WATERS FROM INTRACOASTAL
     CITY TO CAMERON LA FROM 20 TO 60 NM...WATERS FROM CAMERON
     LA TO HIGH ISLAND TX FROM 20 TO 60 NM...WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 7 PM CDT TUESDAY FOR THE FOLLOWING
     ZONES: CALCASIEU LAKE...SABINE LAKE.

     SMALL CRAFT ADVISORY FROM 7 AM TUESDAY TO 7 AM CDT WEDNESDAY FOR
     THE FOLLOWING ZONES: VERMILION BAY.

&&
Hazardous weather outlook, Mar 19, 4:14 AM CDT, 13 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
414 AM CDT MON MAR 19 2012

GMZ430-432-435-450-452-455-470-472-475-LAZ027>033-041>045-052>055-
073-074-TXZ180-201-215-216-259>262-200915-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-
ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-
UPPER ST. MARTIN-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-
WEST CAMERON-EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-
NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
414 AM CDT MON MAR 19 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
STRONG SOUTHEASTERLY WINDS TO DEVELOP TODAY AHEAD OF A CANADIAN
COLD FRONT THAT IS MOVING THROUGH WEST TEXAS AT THIS TIME. A WIND
ADVISORY HAS BEEN POSTED FOR ALL OF SOUTHEAST TEXAS AND PORTIONS
OF SOUTHWEST AND SOUTH CENTRAL LOUISIANA THROUGH 7 PM TONIGHT. THERE
WILL BE A CHANCE FOR SHOWERS AND THUNDERSTORMS TODAY WITH THE
RAIN CHANCES INCREASING INTO TONIGHT. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
AS THE COLD FRONT APPROACHES FROM THE WEST CHANCES FOR SHOWERS AND
THUNDERSTORMS WILL BE ON THE INCREASE. THERE IS A THREAT THAT
SOME STORMS TOMORROW WILL BECOME SEVERE. THE MAIN THREAT AT THIS
TIME IS WINDS ALTHOUGH ISOLATED TORNADOES CAN NOT BE RULED OUT.

THE THREAT FOR SEVERE WEATHER WILL DIMINISH LATE TUESDAY WITH
SHOWERS AND THUNDERSTORMS ON WEDNESDAY INTO THURSDAY TIME FRAME.

HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 19, 4:02 AM CDTSmall Craft AdvisoryLCH57 hr
Mar 19, 10:20 AM CDTRiver Flood WarningLCHCalcasieu8 days
Mar 19, 3:34 PM CDTFlash Flood WatchLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more45 hr
Mar 19, 4:26 PM CDTCoastal Flood AdvisoryLCHCameron44 hr
Mar 19, 5:33 PM CDTWind AdvisoryLCHAllen, Avoyelles, Beauregard, Evangeline, Lafayette, Rapides and 3 more34 hr

Nearby

Small Craft Advisories in Louisiana, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.